# SDR ASMF201006003

- Difficulty date: June 27, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N359AM
- Make and model: Boeing 737-800
- Aircraft serial: 32359
- Aircraft time: 32,509 hours, 25,062 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Pseu
- Condition: Malfunctioned
- Location: Overwing Lights
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ACFT REJECTED TAKEOFF AT 60 KNOTS DUE TO RT FWD AND AFT OVERWING LIGHTS TURNED ON. MX PERSONNEL RESEATED THE PRIMARY PSEU IAW FIM 52-20 TASK 806 AND ALL LIGHTS EXTINGUISHED, DELIVERING ACFT TO SERVICE, ALL CORRECT. THE HIGH ENERGY STOP INSP WAS NOT NECESSARY DUE TO THE LIMITS WERE NOT EXCEEDED IAW MM 05-51-07.
